The Ostrowski type inequalities with the application to the three point integral formula

The generalization of the integral formula with three nodes is introduced, and some sharp and the best possible inequalities for the functions whose higher order derivatives belong to L p spaces are given. We establish non-weighted version of the three point integral formula. From the general non-weighted formula we shall get the famous Simpson, dual Simpson and Maclaurin formulae. Some new errors of approximation in these integral formulae are obtained. © 2019 Element D.O.O.. All rights reserved.

Authors
Kovač S.1 , Pečarić J. 2 , Tipurić-Spužević S.3
Publisher
Element D.O.O.
Number of issue
2
Language
English
Pages
401-420
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Faculty of Geotehnical Engineering, University of Zagreb, Hallerova aleja 7, Varaždin, 42000, Croatia
  • 2 RUDN University, Miklukho-Maklaya str. 6, Moscow, 117 198, Russian Federation
  • 3 Faculty of Science and Education, University of Mostar Matice, hrvatske bb, Mostar, 88 000, Bosnia and Herzegovina
Keywords
Dual Simpson’s rule; Gaussian quadrature; Inequalities; L p spaces; Maclaurin’s rule; Numerical integration; Sequences of harmonic polynomials; Simpson’s rule
Date of creation
19.07.2019
Date of change
19.07.2019
Short link
https://repository.rudn.ru/en/records/article/record/38945/